... cough. At times there are bouts of dizziness. Echocardiogram check showed no problems. I am Type 2 diabetic and use Aspirin 81mg; Glycinorm 80; Bendrofluazide 2.5 mg; and Enapril 10 mg (2 tabs daily). Could any of these together or separately cause the condition? Are there any other complications I should consider?
I suggest you have a full blood panel and sit down with your doctor in a clinic to listen to your lungs and check your BP, pulse and so forth. There are many things that can cause a dry cough. Some are quite serious, others are as simple as dehydration. Drink lots of water, not soda, not juice or alcohol. See someone soon. This may easily be taken care of. If it is the med, they can attend to it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2009 • 1 answer
Posted 31 Mar 2010 • 1 answer
Posted 22 Mar 2012 • 1 answer
Posted 6 Nov 2013 • 2 answers
Posted 11 Nov 2016 • 1 answer